MathSciNet Relay Station
MathSciNet bibliographic data
MR893928 60G15 (60G17)
Cuzick, Jack Correction: "Local nondeterminism and the zeros of Gaussian processes'' [Ann. Probab. 6 (1978), no. 1, 72–84; MR0488252]. Ann. Probab. 15 (1987), no. 3, 1229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement